MathSciNet Relay Station
MathSciNet bibliographic data
MR855943 (87j:32057) 32F15 (32D15 32E10)
Heunemann, Dieter Extension of the complex structure from Stein manifolds with strictly pseudoconvex boundary. Math. Nachr. 128 (1986), 57–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement